# SDR ASOA03504

- Difficulty date: October 2, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4247 - DURING CLIMB-OUT FROM PHF-ATL, THE FLIGHT ATTENDANT REPORTED A JET FUEL ODOR IN THE CABIN FOR APPROXIMATELY FIVE MINUTES AFTER TAKEOFF.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE INSPECTED THE EXTERIOR OF THE AIRCRAFT WITH NO FUEL LEAKS FOUND.  MAINTENANCE ALSO INSPECTED THE INTERIOR OF THE AIRCRAFT AND RAN THE RIGHT PACK ON FULL HOT WITH NO ODORS DETECTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
